# SDR FDEA202011132836

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 6,212 hours, 2,737 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T216214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NOSE FORMER IS CRACKED AT OSS 565.  REMOVED DAMAGED FORMER AND INSTALLED NEW FORMER P/N 114T2512U14 PO NR 982576.1, IAW BAC DWG.  114T2162 REV AND FEDEX EA H-5720-T0357935 P1 AND B767 SRM 51-40-02.
